MAUDE Adverse Event Report: ULTHERA, INC. ULTHERA; ULTHERAPY

ULTHERA, INC. ULTHERA; ULTHERAPY
Model Number UC-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Vasoconstriction (2126)
Date of Event 08/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system support log was reviewed with no anomalies or warnings identified.Based on the support log review, the physical device was not needed for investigation.
 
Event or Problem Description
The health care provider reached out to ulthera on september 15, 2016 stating they had an adverse event, but did not specific the event details.On 11/21/2016 the health care provider reported the patient is having headaches after having the forehead region treated (b)(6) 2016 with objective to elevate brows.The patient subsequently developed "thunderclap headaches" associated with nausea and sweating.The patient is being treated by a neurology specialist who stated the ultrasound may be responsible for stimulation of the trigeminal nerves and the trigeminal ganglion, causing the reported symptoms.

Brand Name
ULTHERA
Common Device Name
ULTHERAPY
Manufacturer (Section D)
ULTHERA, INC.
1840 s stapley dr
ste 200
mesa AZ 85204
MDR Report Key6345490
Report Number3006560326-2017-00002
Device Sequence Number10996324
Product Code OHV
UDI-Device Identifier00840763100230
UDI-Public00840763100230
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberUC-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2016
Initial Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;